# SDR SWAA2020120829274

- Difficulty date: November 10, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 947 LBL 23+26 INBOARD &OUTBOARD SIDE OF MOUNT.  REPAIRED FLOOR BEAM, PER SRM 53-70-51-2R-5 & EA 20-153-02267.  SEE INDIVIDUAL SIGN OFFS FOR ALL WORK ACCOMPLISHED.  SEE ALSO N/R 176708.
